# SDR FDEA201507092184

- Difficulty date: July 9, 2015
- Submitted: July 15, 2015
- Operation: Air carrier
- Aircraft: N862FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37733
- Aircraft time: 152 hours, 2,286 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 90660701
- Part serial: 4436
- Condition: Failed
- Location: Not Reported
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT LEVEL OFF AT FL 340, RECEIVED A MOMENTARY MASTER CAUTION & EICAS MESSAGS, FOR SMOKE.  AFTER RESEARCH DETERMINED FAULTY SMOKE DETECTOR.  TROUBLESHOT FIM 26-16-00-810 836.  R & R SMOKE DETECTOR NR 1 M26564 IAW AMM 26-16-01-4-1.
